# SDR UALA2010071302499

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 39,635 hours, 15,368 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 326
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE LIT IN BACK GALLEY IN FLIGHT.  EMERGENCY LIGHT TEST FAILED OVERWING POWER SUPPLY UNIT 12WL.  REPLACED UNIT, OPS CHECKS OKAY.
